# SDR HNAA201301100004

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,667 hours, 58,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IS INOPERATIVE AT ROW 7.  R & R LIGHT ASSY IAW MM 33-52-00. OPS CHECKED GOOD.
